| Model Number |
471190-04 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a broken jaw was noted croken grasper.The procedure was completed with no reported injury to the patient.Evaluation of the returned device found a piece of the grip base broken off.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer reported that everything was filled out on the complaint form and there was no further information to give.There was no significant damage or harm.
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The cobra grasper instrument was analyzed and found to have a broken grip at the grip base of grip.A piece approximately 0.210" x 0.678" was found to be broken off.The broken piece was not returned.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.